# SDR HEEA086950

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Cushion
- Condition: Corroded
- Location: Strap Assy
- Component: Strap Assy
- Component part number: 206052105035
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND CUSHION UNBONDING, DETECTED CORROSION UNDER CUSHION.  UNABLE TO DETECT CORROSION WHILE STRAP WAS INSTALLED ON AIRCRAFT, STRAP CORRODED DUE TO IMPROPER PROTECTION DURING THE MANUFACTURING PROCESS. TO BE SENT TO VENDOR.
